| Catalog Number |
NNU6LPT |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient was prepped for an ultrasound guided percutaneous drainage catheter placement procedure using navarre universal drainage catheter.Prior to the procedure, the length of trocar needle was allegedly longer than catheter.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, three photos were provided for review.The first photo, second photo and third photo show partial view of drainage catheter in which the needle was not noted to be protruding out from the catheter.However, due to the partial visible of catheter, needle length issue cannot be verified without physical sample.The investigation is inconclusive for the reported length of trocar long than the catheter issue as the provided photo was not sufficient to confirm the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description